RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 309, Number 3, Pages 591–593 (Mi dan6862)  

This article is cited in 4 scientific papers (total in 4 papers)

A new integrable model: two-dimensional gravity with dynamical torsion

M. O. Katanaev



English version:
Doklady Mathematics, 1989, 34:11, 982–983

Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan6862

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Katanaev, “Global Solutions in Gravity. Lorentzian Signature”, Proc. Steklov Inst. Math., 228 (2000), 158–183  mathnet  mathscinet  zmath
    2. M. O. Katanaev, “Geometric theory of defects”, Phys. Usp., 48:7 (2005), 675–701  mathnet  crossref  crossref  adsnasa  isi
    3. M. O. Katanaev, “Matematicheskie osnovy obschei teorii otnositelnosti. Chast 1”, Lekts. kursy NOTs, 28, MIAN, M., 2017, 3–311  mathnet  crossref  elib
    4. M. O. Katanaev, “Matematicheskie osnovy obschei teorii otnositelnosti. Chast 2”, Lekts. kursy NOTs, 29, MIAN, M., 2018, 3–365  mathnet  crossref  elib
  • Number of views:
    This page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019